Open Journal of Mathematical Modeling

Overview

Open Journal of Mathematical Modeling is a peer-reviewed, multidisciplinary journal that publishes top-level original and review papers , short communication and proceedings on mathematical modeling in biology, medicine, chemistry, physics, and other areas. It publishes research articles and reviews within the whole field of mathematical modelling, and will continue to provide information on the latest trends in this ever-expanding subject.

Latest Articles

ojmmo - 2014 Volume 2, Number 4

Early Warning System of Malaria Disease Using Spatial Pattern Analysis

Author(s):  Muhammad Pahruddin,  James Sengke,  Ahmad Ruhardi,  Ririh Yudhastuti,  R. Azizah,  Sutikno 
doi: 10.12966/ojmmo.11.01.2014, November 2014, v.2, p. 40-48